# SDR DALA2024070206700

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 71,167 hours, 23,450 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 5816 ON SERVICE CHECK FOUND R FWD DOOR SLIDE UN PACKED. CORRECTIVE ACTION: PLUG D2142 REASSEMBLED AND RECONNECTED, REF B757 WDM 2822.21. OPS CHECKED GOOD, WORK DONE PER B757 AMM 25-66-01 . (5271065)
